# SDR REXA2013092501845

- Difficulty date: September 25, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 14,177 hours, 8,926 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, STRONG SULFUR ODOR NOTICED.  LEFT PACK OAT 65C AND WOULDN'T COOL OFF.  SELECTED MANUAL MODE TEMP CONT TEMP COOLED OFF.  ODOR WENT AWAY.  INSPECTED LEFT DUCT FOR PROBLEMS.  NO ODOR DETECTED.
